# SDR SWIA201436403

- Difficulty date: February 7, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 221JLW CRACKED.  C-CHECK REPAIRED IAW STS EA.
